International Journal of Applied Mathematical Research

International Journal of Applied Mathematical Research

Title: International Journal of Applied Mathematical Research
ISSN: 2227-4324
Publication Frequency: Four issues per year



Vol 6, No 4 (2017)

Table of Contents


Articles


A problem of coefficient determination in parabolic equations solved as moment problem

Maria Beatriz Pintarelli Pages: 109-114
       Published on: 06-10-2017 0 Views   0 Downloads

New approach to the resolution of triangular fuzzy linear programs: MOMA-plus method.

Abdoulaye COMPAORE, Kounhinir SOME, Blaise SOME Pages: 115-120
       Published on: 13-10-2017 0 Views   0 Downloads

The pricing of spread option using simulation

Hamid Reza Erfanian, Seyed Jaliledin Ghaznavi Bidgoli, Parvin Shakibaei Pages: 121-124
       Published on: 19-10-2017 0 Views   0 Downloads
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.